AMS eContent Search Results
Matches for: msc=(37C50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ming Li and Zhongjie Liu. Weak shadowing property for flows on oriented surfaces. Proc. Amer. Math. Soc. 145 (2017) 2591-2605.
Abstract, references, and article information   
View Article: PDF

[2] Abbas Fakhari. Uniform hyperbolicity along periodic orbits. Proc. Amer. Math. Soc. 141 (2013) 3107-3118.
Abstract, references, and article information   
View Article: PDF

[3] Keonhee Lee and Manseob Lee. Stably inverse shadowable transitive sets and dominated splitting. Proc. Amer. Math. Soc. 140 (2012) 217-226. MR 2833534.
Abstract, references, and article information   
View Article: PDF

[4] C. A. Morales. The deficiency of a cohomology class. Proc. Amer. Math. Soc. 138 (2010) 4321-4329. MR 2680058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto. Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010) 315-321. MR 2550197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1